TitleRapid recovery of thermosphere density during the October 2003 geomagnetic storms
Publication TypeJournal Article
Year of Publication2011
AuthorsLei, J, Thayer, JP, Lu, G, Burns, AG, Wang, W, Sutton, EK, Emery, BA
JournalJournal of Geophysical Research
Volume116
IssueA3
Date PublishedJan-01-2011
ISSN0148-0227
URLhttp://doi.wiley.com/10.1029/2010JA016164http://www.agu.org/journals/ja/ja1103/2010JA016164/2010JA016164.pdf
DOI10.1029/2010JA016164
Short TitleJ. Geophys. Res.


Page Last Modified: February 28, 2014